No Cover Image

Journal article 168 views 8 downloads

Cancellation theorem for framed motives of algebraic varieties

A. Ananyevskiy, Grigory Garkusha Orcid Logo, I. Panin

Advances in Mathematics, Volume: 383, Start page: 107681

Swansea University Author: Grigory Garkusha Orcid Logo

  • 56475.pdf

    PDF | Accepted Manuscript

    ©2021 All rights reserved. All article content, except where otherwise noted, is licensed under a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND)

    Download (277.49KB)
Published in: Advances in Mathematics
ISSN: 0001-8708
Published: Elsevier BV 2021
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa56475
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Motivic homotopy theory; Framed motives; Cancellation theorem
College: College of Science
Start Page: 107681